# SDR SWAA2022093049459

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 21,746 hours, 10,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOCATED IN CEILING; CENTER AISLE; BY OVERWING EMERGENCY EXITS; FELL OFF / [01] RESECURED EMERGENCY EXIT LIGHT FACE ON FWD SIDE OF CEILING AT OVERWING EXIT PER AMM 33-51-01
